# SDR SWAA2024081309164

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; RBL 9; WL 208.<[01] REMOVED AND REPLACED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; RBL 9 WL 208 PER SRM 51-10-02-0G-0 PAR 9 AND BOEING DWG 143A5400;[02] REMOVED AND REPLACED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; RBL 9 WL 208 PER SRM 51-40-02-0G-0 PAR 9 AND BOEING DWG 143A5400;[03] SELECTED REFERENCE;[04] VERIFIED CORRECTIVE ACTION 2.
